# SDR AALA20170123026

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 48,073 hours, 23,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. SHEAR TIE AT AFT SIDE OF STATION 1380 FUSELAGE FRAME AND L14R IS CRACKED. REPAIRED SHEAR TIE IAW AARD 53-10-00-20.
